# SDR CALA2011061600439

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 32,763 hours, 11,337 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Condition: Loose
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ENGINE 2 OVERHEAT LIGHT CAME ON ONE MINITE AFTER TAKE OFF.  WENT WITH POWER REDUCTION PER CHECK LIST.  INSPECTED NR 2 ENGINE OVERHEAT SYSTEM PER THE AMM 26-10-00-710- 801.  FOUND 2 EA LOOSE CLAMPS ON DUCTS.  SECURED BOTH CLAMPS INSPECTED ALL WIRES TO OVERHEAT SYSTEM.  FOUND NO DAMAGE, RAN NR 2 FOR 5 MIN TO TAKEOFF POWER, NR 2 ENGINE OVERHEAT DID NOT COME ON.  AIRCRAFT BACK IN SERVICE.
